# SDR 99FDEA00018

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65442341
- Condition: Corroded
- Location: Bs 1090 & 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 574 - WHILE WORKING ON NR 395 DISCOVERED CORROSION ON BL0 CHORD AT BS 1090 AND 1110, LBL 2, WL 200.  REPLACED BLO CHORD FROM 1157 TO 1060 PER FED-EX DRAWING 65-44234.
